Publications & Works

Published journal articles indexed by SCI, SSCI, and AHCI

Elastic strips with null and pseudo-null directrix

INTERNATIONAL JOURNAL OF GEOMETRIC METHODS IN MODERN PHYSICS, vol.17, no.2, 2020 (Journal Indexed in SCI) identifier identifier

Elastic Strips with Spacelike Directrix

BULLETIN OF THE MALAYSIAN MATHEMATICAL SCIENCES SOCIETY, vol.42, no.5, pp.2623-2638, 2019 (Journal Indexed in SCI) identifier identifier

ELASTIC STRIPS WITH TIMELIKE DIRECTRIX

MATHEMATICAL REPORTS, vol.21, no.1, pp.67-83, 2019 (Journal Indexed in SCI) identifier identifier

GENERALIZED ELASTICA IN SO(3)

MISKOLC MATHEMATICAL NOTES, vol.20, no.2, pp.1273-1283, 2019 (Journal Indexed in SCI) identifier identifier

Curves whose pseudo spherical indicatrices are elastic

TURKISH JOURNAL OF MATHEMATICS, vol.42, no.6, pp.3123-3132, 2018 (Journal Indexed in SCI) identifier

Relaxed Hyperelastic Curves on a Non-Degenerate Surface

MEDITERRANEAN JOURNAL OF MATHEMATICS, vol.11, no.4, pp.1241-1250, 2014 (Journal Indexed in SCI) identifier identifier

Relaxed elastic line in a Riemannian manifold

TURKISH JOURNAL OF MATHEMATICS, vol.38, no.4, pp.746-752, 2014 (Journal Indexed in SCI) identifier identifier

ELASTICA ON 2-DIMENSIONAL ANTI-DE SITTER SPACE

INTERNATIONAL JOURNAL OF GEOMETRIC METHODS IN MODERN PHYSICS, vol.8, no.1, pp.107-113, 2011 (Journal Indexed in SCI) identifier identifier

Relaxed hyperelastic curves

ANNALES POLONICI MATHEMATICI, vol.102, no.3, pp.223-230, 2011 (Journal Indexed in SCI) Creative Commons License identifier identifier

LIGHTLIKE SUBMANIFOLDS OF A SEMI-RIEMANNIAN MANIFOLD WITH A SEMI-SYMMETRIC NON-METRIC CONNECTION

BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY, vol.47, no.5, pp.1089-1103, 2010 (Journal Indexed in SCI) identifier identifier

Elastic line deformed on a pseudo-hypersurface by an external field in pseudo-Euclidean spaces

SCIENCE IN CHINA SERIES A-MATHEMATICS, vol.51, no.2, pp.233-240, 2008 (Journal Indexed in SCI) identifier identifier

Totally real submanifolds of an indefinite Kaehler manifold with a complex semi-symmetric metric connection

ARABIAN JOURNAL FOR SCIENCE AND ENGINEERING, vol.33, pp.113-122, 2008 (Journal Indexed in SCI) identifier identifier

Lightlike hypersurfaces of a semi-Riemannian manifold with a semi-symmetric metric connection

KUWAIT JOURNAL OF SCIENCE & ENGINEERING, vol.34, pp.11-24, 2007 (Journal Indexed in SCI) identifier identifier

A characterization of dual Lorentzian spherical curves in the dual Lorentzian space

TAIWANESE JOURNAL OF MATHEMATICS, vol.11, no.4, pp.999-1018, 2007 (Journal Indexed in SCI) identifier identifier

On rectifying dual space curves

REVISTA MATEMATICA COMPLUTENSE, vol.20, no.2, pp.497-506, 2007 (Journal Indexed in SCI) identifier

On the Darboux rotation axis of Lorentz space curve

APPLIED MATHEMATICS AND COMPUTATION, vol.155, no.2, pp.345-351, 2004 (Journal Indexed in SCI) identifier identifier

On the relaxed elastic line on pseudo-hypersurfaces in pseudo-Euclidean spaces

Applied Mathematics and Computation, vol.155, no.2, pp.353-372, 2004 (Journal Indexed in SCI) identifier identifier

Articles Published in Other Journals

The characterizations of some special Frenet curvesin Minkowski 3-space

Malaya Journal of Matematik, vol.8, no.4, pp.2137-2143, 2020 (Refereed Journals of Other Institutions)

A Note On Hyperelastic Curves

Acta Universitatis Apulensis, vol.63, pp.1-9, 2020 (Refereed Journals of Other Institutions)

HYPERELASTIC LIE QUADRATICS

HONAM MATHEMATICAL JOURNAL, vol.41, no.2, pp.369-380, 2019 (Journal Indexed in ESCI) identifier

A Study on a Generalized Relaxed Curvature Energy Action

Süleyman Demirel Üniversitesi Fen Bilimleri Enstitüsü Dergisi, vol.22, pp.541, 2018 (Other Refereed National Journals)

A Curvature Energy Problem on a Timelike Surface

INTERNATIONAL ELECTRONIC JOURNAL OF GEOMETRY, vol.11, no.2, pp.120-125, 2018 (Journal Indexed in ESCI) identifier

C-2 Elastic Curves in Euclidean 3-Space

INTERNATIONAL JOURNAL OF APPLIED MATHEMATICS & STATISTICS, vol.57, no.2, pp.110-114, 2018 (Journal Indexed in ESCI) identifier

ON SPHERICAL ELASTIC CURVES: SPHERICAL INDICATRIX ELASTIC CURVES

JOURNAL OF SCIENCE AND ARTS, no.4, pp.699-706, 2017 (Journal Indexed in ESCI) identifier

KIRCHHOFF ELASTIC RODS IN MINKOWSKI 3-SPACE

JOURNAL OF SCIENCE AND ARTS, no.4, pp.711-720, 2017 (Journal Indexed in ESCI) identifier

Bézier Curve with a Minimal Jerk Energy

Mathematical Sciences & Applications E-Notes, vol.4, no.2, pp.139-148, 2016 (Refereed Journals of Other Institutions)

BÉzier geodesic-like curves on 2-dimensional de Sitter space

Far East Journal of Mathematical Sciences, vol.99, no.12, pp.1921-1929, 2016 (Refereed Journals of Other Institutions) identifier

DIFFERENTIAL GEOMETRY OF HOLOMORPHIC HYPERSURFACES

Analele Stiintifice Ale Universitatii Al I Cuza Din Iasi-Serie Noua-Matematica, vol.61, no.2, pp.429-436, 2015 (Refereed Journals of Other Institutions)

Elastic Curves in a Two dimensional Lightlike Cone

INTERNATIONAL ELECTRONIC JOURNAL OF GEOMETRY, vol.8, no.2, pp.1-8, 2015 (Journal Indexed in ESCI) identifier

Non degenerate hypersurfaces of a semi Riemannian manifold with a semi symmetric metric connection

Archivum Mathematicum, vol.44, no.1, pp.77-78, 2008 (Refereed Journals of Other Institutions)

Refereed Congress / Symposium Publications in Proceedings

A New Characterization of Dual General Helices

4th INTERNATIONAL CONFERENCE ON MATHEMATICS, İstanbul, Turkey, 27 - 30 October 2020, pp.46-53

Relaxed Elastic Lie Quadratics

4th INTERNATIONAL CONFERENCE ON MATHEMATICS, İstanbul, Turkey, 27 - 30 October 2020, pp.473-479

Dual Elastica

1. ULUSLARARSI HAZAR BİLİMSEL ARAŞTIRMALAR KONGRESİ, Baku, Azerbaijan, 18 - 20 September 2020, pp.950-957

The characterizations of some special curves in Minkowski 3-space

The 8th International Conference on Knowledge and Education Technology, prag, Czech Republic, 23 August - 26 March 2019

The Problem of a Generalized Elastica in Lie Groups

International Conference on Mathematical Studies and Applications 2018, Karaman, Turkey, 4 - 06 October 2018, pp.76

Hyperelastic curves in SO(3)

16th international geometry semposium, Manisa, Turkey, 4 - 07 July 2018, pp.304

A study on Elastic Strips

6TH INTERNATIONAL EURASIAN CONFERENCE ON MATHEMATICAL SCIENCES AND APPLICATIONS, Budapest, Hungary, 15 - 18 August 2017, pp.205

Pseudo Spherical Indicatrix Elastic Curves

6TH INTERNATIONAL EURASIAN CONFERENCE ON MATHEMATICAL SCIENCES AND APPLICATIONS, Budapest, Hungary, 15 - 18 August 2017, pp.195

A Survey on Elasticity of C2 Regular Curves

The 9th 10th Dynamical Systems Applications International Conference, Alanya, Antalya, Turkey, 12 - 15 July 2017

A Survey on Spherical Indicatrix Elastic Curves

15th International Geometry Symposium, Amasya, Turkey, 3 - 06 July 2017, pp.133

Extremals of a curvature energry action in a two dimensional lightlike cone

15th International Geometry Symposium, Amasya, Turkey, 3 - 06 July 2017

Elastic Strips with Pseudo Null Directrix

The X-th International Conference of Differential Geometry and Dynamical Systems (DGDS-2016), Mangaia, Cook Islands, 29 August - 03 September 2016

Elastic Strips with Null Directrix

14th International Geometry Symposium, Denizli, Turkey, 25 - 28 May 2016, pp.118

Bézier Geodesic like Curves on 2 dimensional Pseudo hyperbolic Space

14th International Geometry Symposium, Denizli, Turkey, 25 - 28 May 2016, pp.119

Bezier Geodesic like Curves on 2 dimensional de Sitter Space

The 4th Abu Dhabi University Annual International Conference: Mathematical Science & It's Applications, Abu Dhabi, United Arab Emirates, 23 - 25 December 2015

Elastica in a 3 dimensional Lightlike Cone

International Conference on Advancements in Mathematical Sciences, Antalya, Turkey, 5 - 07 November 2015

Generalized Relaxed Elastic Line on a Non-degenerate Surface

International Conference: Mathematical Science & Applications,, Abu Dhabi, United Arab Emirates, 26 - 30 December 2012

Timelike Elastic Strips

International Conference: Mathematical Science & Applications,, Abu Dhabi, United Arab Emirates, 26 - 30 December 2012

Relaxed Hyperelastic Curves in 3-dimensional Minkowski Space

International Conference "Geometry in Odessa-2012", Odessa, Ukraine, 28 May - 01 June 2012

Relaxed Elastic Line in Space Forms,

XVI Geometrical Seminar, Vrnjacka Banja, Serbia And Montenegro, 20 September - 25 October 2010

Relaxed Hyperelastic Line on an Oriented Surface

Ukrainian Mathematical Congress-2009, Kyiv, Ukraine, 27 - 29 August 2009

Books & Book Chapters

Konik Kesitler

in: Kalkülüse Giriş, Yusuf Civan, Editor, Nobel, Ankara, pp.219-306, 2017

3. Bölüm İkinci Dereceden Denklemler ve Fonksiyonlar Eşitsizlikler

in: KALKÜLÜSE GİRİŞ: Grafikler ve Modeller - COLLEGE ALGEBRA Graphs and Models, Yusuf Civan, Editor, Nobel, pp.393-474, 2017

Bölüm 2 Fonksiyonlar Hakkında Daha Fazlası

in: Kalkülüse Giriş: Grafikler ve ModellerCollege Algebra: Graphs and Models, Yusuf Civan, Editor, Nobel Akademik Yayıncılık, pp.93-162, 2017

5. Bölüm Üstel ve Logaritmik Fonksiyonlar

in: Kalkülüse Giriş: Grafikler ve Modeller, Yusuf Civan, Editor, Nobel, pp.391-482, 2017

Polinom Fonksiyonlar ve Rasyonel Fonksiyonlar

in: Kalkülüse Giriş, Yusuf Civan, Editor, Nobel, pp.219-306, 2017

Grafikler, Fonksiyonlar ve Modeller

in: Kalkülüse Giriş: Grafikler ve Modeller, Yusuf Civan, Editor, Nobel, Isparta, pp.1-92, 2017

Bölüm 3, İkinci Dereceden (Kuadratik) Fonksiyonlar ve Denklemler Eşitsizlikler

in: KALKÜLÜSE GİRİŞ: Grafikler ve Modeller - COLLEGE ALGEBRA Graphs and Models, Civan Yusuf, Editor, Nobel Akademik Yayıncılık Eğitim Danışmanlık Tic. Ltd. Şti., Ankara, pp.163-218, 2017

Diziler, Seriler ve Kombinatorikler

in: KALKÜLÜSE GİRİŞ: Grafikler ve Modeller, Yusuf Civan, Editor, Nobel Yayıncılık, 2017